# SDR SIMA20150721004

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 31,767 hours, 27,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 110049
- Part serial: 16392
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ITEM 1, NR 3 BATTERY HOLDER ASSEMBLY NEEDS REPLACING.  R & R NR 3 BATTERY HOLDER ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
